# SDR ASAA2016031115886

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,022 hours, 11,006 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMPM927
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 39,299 hours, 12,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FUEL LEAKING FROM LEFT VSV.  ACFT GROUNDED.   R & R NR 2 ENG LT VSV ACTUATOR IAW AMM 75-31-01.  ACCOMPLISHED VSV ACTUATOR LEAK TEST IAW AMM 75-31-01-790-801-F00 TO STEP 7E2D.  NOTE HMU ACT HEAD AND ROD LEAK TEST REQUIREMENT ACCOMPLISHED. VSV ACTUATOR LEAK TEST IAW AMM 75-31-01-790-801-F00 7F-7G.  ACCOMPLISHED IDLE LEAK CHECK AND VSV ACTUATOR TEST.  NO LEAKS OR FAULTS FOUND IAW AMM 71-00-00.
